Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

156 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Good evening - over the past 12 months I have

Good evening - over the past 12 months I have lost weight through diet and exercise having struggled with GORD - I now see a developed triangular lump, not painful, but visible and uncomfortable at times situated just below the sternum. Is this Xiphoid process? should I be worried?? Can it be improved??
Sat, 29 Sep 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello Dr. I have been on dilaudid 8 mg four times a day due to a serere mva that left me with many chronic problems. I refused to take narcotics because i ve seen what it has done to people, however, about a month after the accident, the pain was so unbearable, that I had no choice, and so here I am on the dilaudid ferris wheel. My doctor gave me a pack of suboxone to try and come see him in two weeks.. I m in a position now where I want to start it, and have taken my last dose 12 hours ago. I do not want to go into withdrawal because I remembered how I felt when I was in Ontario visiting my kids, and forgetting my pill bag. We were running late and I could have sworn I put it in a carry on, but because this bag looked like a similar makeup bag that my daughter had, I figured it was hers. Well, I can;t tell you how terrible I felt and honestly wanted to die from the feeling of withdrawal. i ve never experienced such pain, fear and anxiety in my life. I even begged my husband, who is a martial arts master to knock me out using the pressure points he has used in the past to knock people out without causing them harm, but of course he refused. I just never want to experience that again, so please tell me, is 12 hours a good enough time to start suboxone after my last dose. i should also mention, I was slowly weaning my self the last 2 months from 8 mg every 6 hours to 8 mg,,,one in the morning and one at at night and for this last week, a scored 8mg for a total of 4 mg in the am, and 4 mg in the pm. It s been hard but I wanted as little in me as possible before I started suboxone. So basically, this monring I took a 4mg, and it s now around 8pm at night. If i take the suboxane, how should I expect fo feel

doctor1 MD

I keep getting the FLU / COLD for the past 6 months - Over and over, I keep forming abscess s under arm pits and in the small of my back (12) times over the past 4 years, I sweat for no reason every night, I have been tested for HIV (Negative). Many blood tests conclude nothing! I am tired all the time. Every time I go the the E.R. they want to excise the current abscess. My body is screaming for Antibiotics for some reason in my mind. Every doctor has been baffled, what can I do? Who should I see now (4) different doctors later. I am virtually broke now with no insurance! I am exhausted to no avail and sick again.

doctor1 MD

Stomach ache and back ache at night for over 12 months. I suffer from really bad stomach ache at night which wakes me up about 2 am and by 6 am I have to get up and sit up which eases it a little. I also get lower back pain with it. I get a dull ache during the day but it is only at night I am in agony. Have had colonoscopy, ultra sound scan and CT scan - nothing found! Has been going on for over 12 months. Eating doesn t seem to affect it and it has been at its worse when stress levels have been low. Menstrual cycle appears unrelated. I am 36.

Loading Online Doctors....